Metrics

From
Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings in G-metric Spaces by Reena and Balbir Singh Turkish Journal of Analysis and Number Theory. 2021, 9(2), 25-29 doi:10.12691/tjant-9-2-2
Views
673
Html 673
Abstract 0
14 October 2021 (publication date) through 30 September 2022 *
28.97 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 657
PDF195
Epub235
XML140
PPT0
Figures34
Tables53
Export: 513
RIS156
BibTex198
Endnote159
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com